MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,HYDRAULIC,6 POINT CRADLE

Medline Industries, LP MEDLINE; LIFT,PATIENT,HYDRAULIC,6 POINT CRADLE
Catalog Number MDS88200D
Medical Device Problem Codes Material Twisted/Bent (2981); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "one of the wheels is damaged.It looks like the wheel bearings got crimped at the manufacturer.".
 
Additional Manufacturer Narrative
The customer reported that some patient lifts were delivered and, when they went to assemble, one of the wheels was damaged and it looked like the wheel bearings got crimped at the manufacturer; the issue did not occur during use and no injury occurred.Medline reviewed video evidence provided by the customer; a physical sample was not provided, so only a visual review could be conducted, and finished good/component trending and quality control inspection records were reviewed.The investigation results were confirmed.After reviewing the video, it was discovered that the front right caster wheel does not freely rotate and gets jammed while turning compared to the left caster wheel, likely due to the wheel being bent during shipping; the product appeared to be in new condition, and this issue was most likely due to shipping damage.No trends were identified for the specified material number and corresponding defect type, and a replacement caster was issued.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,HYDRAULIC,6 POINT CRADLE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50913677
Report Number1417592-2026-51823
Device Sequence Number5393988
Product Code FSA
UDI-Device Identifier40080196764250
UDI-Public40080196764250
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS88200D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown